# SDR UPS96220630

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME WEB CRACKED FS 328 STR 28L.  STOP DRILLED CRACK PER SRM 51-40-2, NDT INSP FAB'D AND INSTALLED DOUBLER REPAIR PER SRM 51-40-2 AND SRM 51-30-2.
